Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 69, NWS Albuquerque, NM

July 26, 2018Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2018, 7:40 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2018, 7:40 PM MDT (01:40 UTC)
Expired
Jul 26, 2018, 10:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Albuquerque radar (KABX), 225 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

861 
WGUS55 KABQ 270140
FFWABQ
NMC007-270445-
/O.NEW.KABQ.FF.W.0069.180727T0140Z-180727T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
740 PM MDT THU JUL 26 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Western Colfax County in northeastern New Mexico...

* Until 1045 PM MDT.

* At 740 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3652 10487 3648 10489 3647 10501 3647 10506
      3650 10513 3659 10513 3659 10495

$$

33
2 follow-up statements
342 
WGUS75 KABQ 270249
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
849 PM MDT THU JUL 26 2018

NMC007-270445-
/O.CON.KABQ.FF.W.0069.000000T0000Z-180727T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
849 PM MDT THU JUL 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
WESTERN COLFAX COUNTY...

At 849 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area.  Flash flooding is expected to begin
shortly.

Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

&&

LAT...LON 3652 10487 3648 10489 3647 10501 3647 10506
      3650 10513 3659 10513 3659 10495

$$

33
415 
WGUS75 KABQ 270444
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1044 PM MDT THU JUL 26 2018

NMC007-270454-
/O.EXP.KABQ.FF.W.0069.000000T0000Z-180727T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
1044 PM MDT THU JUL 26 2018

...THE FLASH FLOOD WARNING FOR WESTERN COLFAX COUNTY WILL EXPIRE AT
1045 PM MDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3652 10487 3648 10489 3647 10501 3647 10506
      3650 10513 3659 10513 3659 10495

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 5:27 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 26, 5:27 PM MDT, 2 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
527 PM MDT Thu Jul 26 2018

.AVIATION...
00Z TAF CYCLE
Scattered to numerous showers and thunderstorms are expected along
and east of the continental divide this evening. Thunderstorms may
congeal into a broad complex that should travel south and southeast
from the northern mountains and northeast, over central and east
central areas through the evening and into the late night hours. Wet
microbursts are expected with erratic wind gusts potentially over 50
mph. A few storms may turn severe with large hail and damaging
winds. A strong east wind is expected below canyons opening into the
central valley this evening, and it may linger for several hours
after the thunderstorm complex passes. An Airport Weather Warning may
be needed at KABQ for these strong gap winds. Brief MVFR and IFR CIGS
and VSBYS in the stronger storms. More showers and thunderstorms
Friday afternoon.

&&

.PREV DISCUSSION...315 PM MDT Thu Jul 26 2018...
.SYNOPSIS...
Upper high center to remain west to northwest of New Mexico for the
foreseeable future. Consequently, daily rounds of showers and
thunderstorms are expected to develop over, then drift off the
higher terrain. Additionally, fronts will occasionally drop into
northeast New Mexico and push south and westward, enhancing
potential for storms and locally heavy rain as well as the
possibility for flash flooding. Day to day subtle changes in the
weather pattern may result in slight variations in the focus for
heavy rain so stay informed of the latest forecast. High
temperatures will be within a few degrees of average and lows will
be generally above average.

&&

.DISCUSSION...
Upper high center to remain west to northwest of New Mexico for the
foreseeable future. Showers and storms will develop daily over the
higher terrain then drift into the plains and valleys. Subtle day to
day variations will occur in the areal coverage and focus for
convection.

For tonight, the 12Z NAM12 indicated a rainfall maximum over the
southern Sangre de Cristo mountains just to the west of Santa Fe,
but the 18Z run has moved the rainfall maximums over northeast and
east central New Mexico as well as over eastern Catron and western
Socorro counties. This still suggests there would be a gusty east
wind into the RGV this evening or overnight, but makes the timing
and strength at KSAF and KABQ questionable and any additional
initiation of storms in the RGV a low confidence event.
Precipitation looks to continue migrating south and southwestward
during the overnight all the way into far southern New Mexico.

NAM12 indicates storms will be slow to initiate Friday afternoon but
a potential complex of storms/outflow boundary/front to surge into
north central/ne New Mexico Friday evening, and continue southward
through the state, although weakening after midnight. Saturday may
be somewhat similar, but the boundary is forecast to be focused
farther east where the greater precipitation looks to favor the
northeast plains. Yet another, but more vigorous boundary is
forecast to sink into ne NM Sunday afternoon/night, which would
appear to push an east wind into the RGV. The same thing could
happen Monday night, if the GFS20 is right. High temperatures will
be within a few degrees of average, and lows will be generally
warmer than average into next week. The summer thunderstorm season
continues.

&&

.FIRE WEATHER...
The subtropical high pressure system is expected to remain west of
NM over the next 7 days.  With ample moisture in place, there will
be daily rounds of wetting showers and thunderstorms. Some storms
will be capable of locally heavy rainfall and burn scar flash
flooding. Locations along and east of the Sangre de Cristo Mountains
will be favored for the heaviest 7-day rainfall totals, which will
probably reach 1 to 2 inches. Elsewhere 7-day totals should
generally vary from a quarter inch to 1.25 inches, except northwest
of the continental divide where accumulations will be lighter.

An uptick in the coverage of storms and in rainfall intensity is
expected for the remainder of today and Friday, due to enhanced
moisture that arrived with a back door front last night and
disturbances that will cross in northwesterly and northerly flow
aloft. A fairly strong gap wind is expected in the Santa Fe Metro
Area and Middle Rio Grande Valley tonight as easterly flow persists
in the wake of last night's back door cold front. This flow should
be enhanced by thunderstorm outflows with gusts potentially reaching
45 mph in Albuquerque below Tijeras Canyon.

There will be a downtick in thunderstorm coverage and rainfall
intensity this weekend, except for along and east of the Sangre de
Cristo Mountains Saturday afternoon where/when a moist back door
front will arrive and serve as a focus for storms. Storms should
then spread to much of the area along and east of the central
mountain chain Sunday night as the front progresses southwestward.
That front will push through gaps in the central mountain chain
early Monday morning enabling an uptick in thunderstorm coverage and
rainfall intensity as far west as the continental divide on Monday.
Moisture should then recycle Tuesday through the middle of next
week.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 26, 3:18 AM MDT, 16 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
318 AM MDT Thu Jul 26 2018

NMZ501>540-271100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
318 AM MDT Thu Jul 26 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today through the
overnight. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous thunderstorms are expected each afternoon and
evening through the rest of the week into next week. Rainfall could
become heavy leading to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 inches of rainfall. A few storms may
also produce small hail and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

24

In the hours before

Special weather statement, Jul 26, 2:10 PM MDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
210 PM MDT THU JUL 26 2018

NMZ504-511-262045-
Northwest Highlands-Jemez Mountains-
210 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 245
PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fenton Lake State Park, or 14 miles southeast of Cuba, moving south
at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Jemez Springs, Fenton Lake State Park, Jemez State Monument, Jemez
Pueblo and Ponderosa.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3595 10686 3591 10664 3560 10668 3566 10700
TIME...MOT...LOC 2009Z 013DEG 17KT 3587 10678

33
Special weather statement, Jul 26, 2:17 PM MDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
217 PM MDT THU JUL 26 2018

NMZ508-262045-
Southwest Mountains-
217 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST
CENTRAL CATRON COUNTIES UNTIL 245 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of National Radio Astronomy Observatory, or 11 miles
northeast of Datil. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
National Radio Astronomy Observatory.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3441 10780 3423 10741 3402 10757 3424 10793
TIME...MOT...LOC 2017Z 333DEG 2KT 3423 10768

33
Special weather statement, Jul 26, 6:07 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
607 PM MDT THU JUL 26 2018

NMZ512-518-523-270045-
West Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Central
Highlands-
607 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 645 PM MDT...

At 607 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glorieta, or 11 miles southeast of Santa Fe, moving south at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eldorado At Santa Fe, Pecos, Canada De Los Alamos, Lamy, Glorieta,
Galisteo and Rowe.

This includes the following highways...
 Interstate 25 between Mile Markers 286 and 307.
 Highway 285 between Mile Markers 278 and 290.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3563 10591 3562 10569 3537 10566 3539 10599
TIME...MOT...LOC 0007Z 004DEG 8KT 3555 10582

33
Special weather statement, Jul 26, 6:34 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
634 PM MDT THU JUL 26 2018

NMZ507-519-270100-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
634 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES UNTIL 700 PM MDT...

At 633 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Northern Meadows, or 15 miles west of Rio Rancho,
moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northwestern Albuquerque, southern Rio Rancho, Corrales, Los Ranchos
De Albuquerque, Paradise Hills, Cabezon, Vista Hills, Rio Rancho
Intel Area and North Valley.

This includes Interstate 40 between Mile Markers 148 and 153.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3525 10706 3540 10694 3525 10659 3503 10678
TIME...MOT...LOC 0033Z 305DEG 18KT 3529 10693

40
Special weather statement, Jul 26, 6:37 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
637 PM MDT THU JUL 26 2018

NMZ518-521-270100-
Sandia/Manzano Mountains-Santa Fe Metro Area-
637 PM MDT THU JUL 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND WEST
CENTRAL SANTA FE COUNTIES UNTIL 700 PM MDT...

At 637 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kewa Pueblo, or 17 miles northeast of Bernalillo, moving southeast at
20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cerrillos Hills State Park, Los Cerrillos, Madrid, Golden, Domingo
and San Felipe Pueblo.

This includes Interstate 25 between Mile Markers 253 and 265.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3534 10598 3521 10630 3539 10639 3541 10639
      3542 10641 3546 10643 3556 10626
TIME...MOT...LOC 0037Z 328DEG 19KT 3545 10629

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:07 PM MDTSpecial Weather StatementABQSanta Fe38 min
Jul 26, 6:28 PM MDTAreal Flood AdvisoryABQSandoval92 min
Jul 26, 6:30 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval90 min
Jul 26, 6:34 PM MDTSpecial Weather StatementABQBernalillo26 min
Jul 26, 6:37 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jul 26, 6:49 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe11 min
Jul 26, 6:55 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 26, 7:01 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 26, 7:08 PM MDTSevere Thunderstorm WarningABQBernalillo22 min
Jul 26, 7:14 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jul 26, 7:25 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Jul 26, 7:45 PM MDTSpecial Weather StatementABQValencia30 min
Jul 26, 7:57 PM MDTFlash Flood WarningABQBernalillo, Sandoval3 hr
Jul 26, 8:00 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe2 hr
Jul 26, 8:04 PM MDTSpecial Weather StatementABQ26 min
Jul 26, 8:15 PM MDTSpecial Weather StatementABQBernalillo30 min
Jul 26, 8:25 PM MDTSpecial Weather StatementABQSocorro20 min
Jul 26, 8:34 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia116 min
Jul 26, 8:38 PM MDTSevere Thunderstorm WarningABQSocorro39 min
Jul 26, 8:45 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Jul 26, 8:57 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance5 hr
Jul 26, 9:15 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 26, 9:15 PM MDTSpecial Weather StatementABQSocorro45 min
Jul 26, 9:41 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 26, 9:46 PM MDTAreal Flood AdvisoryABQLincoln, Socorro119 min
Jul 26, 9:59 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 27, 12:09 AM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Jul 27, 4:00 AM MDTSpecial Weather StatementABQUnion45 min
Jul 27, 6:24 AM MDTAreal Flood AdvisoryABQHarding, Quay111 min
Jul 27, 7:31 AM MDTAreal Flood AdvisoryABQCurry3 hr
Jul 27, 2:14 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 27, 2:20 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe115 min
Jul 27, 3:08 PM MDTAreal Flood AdvisoryABQMcKinley112 min
Jul 27, 3:37 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos113 min
Jul 27, 3:50 PM MDTAreal Flood AdvisoryABQColfax115 min
Jul 27, 4:04 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 27, 4:12 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 27, 5:01 PM MDTAreal Flood AdvisoryABQMcKinley119 min
Jul 27, 5:05 PM MDTSpecial Weather StatementABQRio Arriba25 min
Jul 27, 5:22 PM MDTAreal Flood AdvisoryABQRio Arriba113 min
Jul 27, 5:32 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, San Miguel, Santa Fe, Torrance118 min
Jul 27, 5:37 PM MDTSpecial Weather StatementABQCibola23 min
Jul 27, 5:49 PM MDTAreal Flood AdvisoryABQCatron, Cibola116 min

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.